MathSciNet Relay Station
MathSciNet bibliographic data
MR279808 55.40
Curtis, Edward B. Simplicial homotopy theory. Advances in Math. 6 1971 107–209 (1971).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement